Space-time oriented streamline diffusion methods for nonlinear conservation laws in one dimension
Artikel i vetenskaplig tidskrift, 1994

In this paper we consider an explicit finite element mehtod, with elements adaptively orientet in space-time, for the solution of one-dimensional conservation laws, extending previous work dealing with linear convection-diffusion and incompressible flow. In particular we consider Burgers' equation and the compressible Euler equations.

Författare

Peter F G Hansbo

Chalmers, Tillämpad mekanik, Dynamik

Communications in Numerical Methods in Engineering

Vol. 10 203-215

Ämneskategorier

Beräkningsmatematik

Strömningsmekanik och akustik